... everyday with me. I've only been on it for 3 months
I can't say about any personal experience, but there are many rare side effects that happen with this drug. Maybe you're getting some of those. They actually should be wearing off by now. If new ones keep coming up, I'd ask my Dr. about changing to a different drug.
Here's a link to the side effects that have been reported:
This may be even more helpful! Patient reviews telling the good and the bad:
I took Amlodipine for about 1 month and had to quit. I had the worst mouth, tongue and gum sores I have ever experienced!!! Could barely stand to drink water let alone chew food... Got off that and problem went away. I will NEVER try a calcium channel blocker again.
I have been taking Norvasc, Amlodipine for 4+ years, never much for side effects, I do feel that the long half life may bring about your changes, if you are very sensitive to the drug. I take it with Losartan, and a 12.5mg Diuretic.
I just was hospitalized for a very serious side effect to norvasc or amlodipine. It made my legs swell and my lips. It's very prone to adverse reactions. It's horrible.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2012 • 2 answers
Updated 12 Jun 2016 • 1 answer
I am taking 10 mg amlodipine and it makes me fatigued and muscles in legs don't want to work, bad...
Updated 8 Mar 2019 • 3 answers
Updated 23 Apr 2019 • 1 answer
Updated 27 Apr 2019 • 1 answer